# SDR CHQA200900168

- Difficulty date: July 28, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 19,726 hours, 16,510 cycles
- Engine: Ge CF343B1
- Engine time: 18,637 hours, 15,679 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flex Drive
- Part number: 1104SD100201
- Condition: Sheared
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5512, SDF TO CLE.  ON FINAL APPROACH INTO CLE THE CREW CONFIGURED THE FLAPS FROM 20 DEGREES TO 30 DEGREES.  UPON SELECTION THE CREW RECEIVED A FLAP FAIL MSG.  THE FLIGHT CONTROL STATUS PAGE INDICATED 28 DEGREES ON THE LEFT FLAP AND 27 DEGREES ON THE RIGHT FLAP.  A MISSED APPROACH WAS EXECUTED AND THE QRH WAS FOLLOWED AND THE AIRCRAFT THEN LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A 2 DEGREE ASYMMETRY BETWEEN THE FLAPS AND THAT THE RT FLAP WAS JAMMED.  WHEN THE PDU WAS DISCONNECTED THE FLAPS STILL WOULD NOT MOVE.  A BROKEN FLEX CABLE WAS FOUND BETWEEN THE NR 1 AND NR 2 ACTUATORS ON THE RIGHT SIDE.  THE FLEX CABLE WAS REPLACED AND THE FLAPS WERE RIGGED WITH NO FURTHER DEFECTS NOTED.
